# SDR ASAA2023030142147

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 56,830 hours, 19,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR HAS TROUBLE CLOSING AND STAYING LOCKED. GROUNDED - YES. FLIGHT DECK DOOR OPS CKS NORMAL IAW B737-800 AMM 52-51-01.
